# SDR 2010FA0000218

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: General aviation
- Aircraft: N27AE
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Aircraft time: 28,503 hours, 4,029 cycles
- Engine: Allsn 250C28B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004111
- Part serial: BMC51542
- Condition: Making Metal
- Location: Main Rotor
- Part time: 8,641 hours, 25,665 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECKED TRANSMISSION CHIP DETECTOR AFTER CHIP LIGHT ILLUMINATED ON APPROACH TO LANDING. SMALL PIECE OF METAL FOUND ON CHIP DETECTOR , CLEARED BY MX, 30 MIN GROUND RUN PROVED NO MORE METAL ON CHIP PLUG. MOVED ACFT TO NEW LOCATION, .1 FLIGHT TIME REINPECTED CHIP PLUG AND  FOUND MORE CHIPS. DIRECTOR OF MX DECISION WAS TO REPLACE THE TRANSMISSION.  WILL DO A TEAR DOWN REPORT.
